# SDR JR2R2011071200284

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,897 hours, 15,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373851
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN RBL 9 SEAT RAIL FS 691-836.5 HAS CORROSION.  REMOVED AND REPLACED RBL 9 FS 691-836.5 FLOOR SEAT RAIL IAW CRJ 900 AMM 53-00-49.
